MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION

BOSTON SCIENTIFIC CORPORATION FARAWAVE; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number M004PF61M401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Pericarditis (4448)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient experienced suppression and suspected pericarditis.During a pulsed field ablation (pfa) procedure a farastar pfa generator nam was selected for use.This was a "research case" that lasted 3.5 hours where 56 farawave ablations were delivered to patient.It was reported that p-wave suppression and suspected pericarditis occurred.Opal was not involved as this was a carto mapping case.Case was completed there were no remarks from physician no additional information available.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because insert reason (device was discarded, etc.).Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Event or Problem Description
It was reported that a patient experienced suppression and suspected pericarditis.During a pulsed field ablation (pfa) procedure a farastar pfa generator nam was selected for use.This was a "research case" that lasted 3.5 hours.56 farawave ablations were delivered to patient.16 l sup, 16 l inf, 12 r sup and 12 r inf.Opal was not involved as this was a carto mapping case.Case was completed there were no remarks from dr.No more information available.

Brand Name
FARAWAVE
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22666128
Report Number2124215-2025-52079
Device Sequence Number3702407
Product Code QZI
UDI-Device Identifier00191506042882
UDI-Public(01)00191506042882(11)240828
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004PF61M401
Device Catalogue NumberM004PF61M401
Device Lot Number0105858849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/12/2025
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown